Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Why my skin dried up after using pigmentation medicine ?

hi,i hv pegmintation problam its all over on my face i use alot of thing but its still there i use dermalogical products c12 ,pure light spf 30 its make me little happy but after some days my skin became dry then i stop it to use.plz Dr, help me
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Dear patient
Welcome to HealthcareMagic forum
Is it pigmintation or sunburn.
for treatment.
wash your face hot water.without any soap.2-4 times.
and rub your face in morning with coconut oil.
Thank you......
Answered: Tue, 5 Apr 2011
Dermatologist Dr. Gaurav Patel's  Response
what u r using is good
continue c12 and pure light.
apply venusia lotion on morning and at bed night to prevent dry skin
drink plenty water
dont use soap on face use good cleanser.
it works well
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor